Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Prescribed Amoxicillin for ear pain. Have eye discharge. Is it pink eye?

I took my daughter to the pediatrician yesterday as she was saying her ears hurt.Turns out she has a ear infection she was prescribed amoxicillin which she got her first dose yesterday.She now has some sludge from her eye I clean it and it makes some more,she did go back to school today.If it were pink eye can she catch it in 3 hours and have symptoms at the same moment?she was fine yesterday
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

She does seem to also have an infection in her eye. Amoxicillin will take care of her ear infection and may also take care of her eye infection. However, visiting with an ophthalmologist so as to get some local antibiotics either creams or eye drops prescribed would be helpful.

I hope this helps. Wishing your daughter a speedy recovery. Take care and have a nice day !
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor